# SDR SIMA200200702

- Difficulty date: January 7, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Ballast
- Part number: 3716
- Part serial: 4256
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MHH - FLT 5017 - ON APPROACH INTO MHH CREW DETECTED WHAT APPEARED TO BE ELECTRICAL SMELL.  AFTER DEBOARDING AT THE GATE CREW NOTED THAT THE OVERHEAD LIGHT IN THE FORWARD CARGO WAS HOT AND THE SMELL WAS COMING FROM THE LIGHT.  LIGHT WAS PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED THE BALLAST UNIT FOR THE FORWARD CARGO LIGHT IAW ATR MM. OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
